# SDR CALA2021060700805

- Difficulty date: June 7, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N67827
- Make and model: Boeing 737924ER
- Aircraft serial: 44581
- Aircraft time: 22,020 hours, 7,919 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Flap System
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

*EMERGNCY DECLARED ON LANDING* NO FLAP LANDING NEEDLE NOTICABLE SPLIT WHEN UP LOCKED PER TOMC SM LOCKED FOR SIGNOFFS. T/S REF FIM 27-59-00-810-809 NO ACTIVE FAULTS NOTED R&R FLAP POSTION INDICTOR REF MM 27-58-02 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1004083  SN OFF 2916 INDICATOR, POSI  OFF 29-2758-9-0001 2916 ON 29-2758-9-0001 5116
